# SDR 20000417SH001

- Difficulty date: February 25, 2000
- Submitted: April 17, 2000
- Operation: General aviation
- Aircraft: N414RM
- Make and model: Cessna 414A
- Aircraft serial: 414A0306
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bracket
- Part number: 08127821
- Condition: Broken
- Location: Upper Ear
- Part time: 170 hours
- Component: Pilot Seat, Cessna
- Component part number: 08127358
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT - RIGHT HAND BRACKET BROKE.  PILOT BARELY LEANED BACK IN SEAT AND THIS BRACKET BROKE.  THIS IS THE SECOND BRACKET THAT BROKE IN THE SAME EXACT PLACE AND UNDER THE SAME CIRCUMSTANCES.  SUBMITTER SUSPECTED IT WAS POSSIBLE THAT IT IS A CASTING FLAW.  TIME SINCE NEW ON PART: 170.0 HOURS - TSN.  (X)
